# SDR 2001FA0000209

- Difficulty date: August 22, 2001
- Submitted: August 22, 2001
- Operation: General aviation
- Engine: Pwa R1340AN1
- Engine time: 455 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 11874
- Condition: Failed
- Location: Exhaust
- Stage of operation: NR
- How discovered: C
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE FAILED DUE TO FAILURE OF NR 1 EXHAUST PUSHROD. UNEVENTFUL LANDING MADE.
